# SDR SWAA2022112364784

- Difficulty date: October 26, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 26,643 hours, 12,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 792-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD WEB HAS AREAS OF CORROSION FORM STA 792-847. / [01] BLENDED AREA PER SRM 51-10-02. FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. REMOVED DAMAGED WEB PER SRM 51-40-02.;[02] LOCATED HOLES AND DRILLED IN NEW WEB PER SRM 51-40-02.INSTALLED NUTPLATES TO WEB PER SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION #2;[04] COUNTERSUNK ATTACHMENT HOLES PER SRM 51-40-02. TREATED AND PAINTED ALL ADDED HOLES PER SRM 51-20-01 AND AMM 51-21-72.;[05] VERIFIED COUNTERSUNK ATTACHMENT HOLES PER SRM 51-40-02. TREATED AND PAINTED ALL ADDED HOLES PER SRM 51-20-01 AND AMM 51-21-72.;[06] OK TO INSTALL WEB.;[07] REMOVED AND REPLACED AFT CARGO THRESHOLD WEB I.A.W SRM 51-40-02.
